# SDR AALA202204200575

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 737
- Aircraft serial: 40654
- Aircraft time: 14,869 hours, 1,798 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4744495
- Condition: None
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DETECTOR 6 LAVATORY DOOR 3 STATUS MESSAGE DISPLAYED. ACCOMPLISHED RESET TO LAVATORY 3F-1RC SMOKE DETECTOR OPERATIONS CHECKS NORMAL TESTS PASSED REFERENCE AMM 26-13-01.
